TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Dieser Eintrag wird auf Englisch angezeigt, bis seine Übersetzung aktualisiert ist.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Quelle

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(öffnet die Quelle in einem neuen Tab) Therapeutic Goods Administration

Betroffene Peptide

  1. In klinischen StudienRetatrutideDreifachagonist an GIP-, GLP-1- und Glukagon-Rezeptoren39 Von der WADA verboten
  2. ZugelassenSemaglutideGLP-1-Rezeptoragonist31